Title: A note on Chichilnisky's social choice paradox
Authors: Lauwers, Luc # ×
Issue Date: May-2002
Publisher: Kluwer academic publ
Series Title: Theory and decision vol:52 issue:3 pages:261-266
Abstract: One of the main results in topological social choice states the non-existence of a continuous, anonymous, and unanimous aggregation rule on spheres. This note provides a proof based upon simple methods such as integration.
ISSN: 0040-5833
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science